# SDR FOTR2019814000

- Difficulty date: November 22, 2010
- Submitted: November 22, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 360 BETWEEN STRINGER 6 & 7 LT INTERCOSTAL IS CRACKED.  CUT OUT DAMAGED AREA .2500" X .5" ON INTERCOSTAL STA 360 BETWEEN STR 6 & 7L IAW SRM 51-40-3, FIG 1. FABRICATED REPAIR DOUBLER FROM 2024-T3 .050" 2.7500" X 4" PO900107515 IAW SRM 51-40-3 FIG 1.  TREATED AND PRIMED DOUBLER IAW SRM 51-10-2. INSTALLED DOUBLER IAW SRM 51-40-3, FIG 1.
